Tumefactive demyelination following herbal supplement use: Cause or coincidence?

D. Dubey, E. Golden, A. Suss, C. A. Cano, G. Krishnan, O. Stuve

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)136-137
Number of pages2
JournalJournal of Postgraduate Medicine
Volume62
Issue number2
DOIs
StatePublished - Apr 1 2016

Fingerprint

Plant Preparations
Phytotherapy
Dysarthria
Plasmapheresis
Facial Paralysis
Demyelinating Diseases
Magnetic Resonance Spectroscopy
Magnetic Resonance Imaging
Brain

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Tumefactive demyelination following herbal supplement use : Cause or coincidence? / Dubey, D.; Golden, E.; Suss, A.; Cano, C. A.; Krishnan, G.; Stuve, O.

In: Journal of Postgraduate Medicine, Vol. 62, No. 2, 01.04.2016, p. 136-137.

Research output: Contribution to journalArticle

Dubey, D. ; Golden, E. ; Suss, A. ; Cano, C. A. ; Krishnan, G. ; Stuve, O. / Tumefactive demyelination following herbal supplement use : Cause or coincidence?. In: Journal of Postgraduate Medicine. 2016 ; Vol. 62, No. 2. pp. 136-137.
@article{a2c23f8ea53347b6bb71f071d09ed5d0,
title = "Tumefactive demyelination following herbal supplement use: Cause or coincidence?",
author = "D. Dubey and E. Golden and A. Suss and Cano, {C. A.} and G. Krishnan and O. Stuve",
year = "2016",
month = "4",
day = "1",
doi = "10.4103/0022-3859.180577",
language = "English (US)",
volume = "62",
pages = "136--137",
journal = "Journal of Postgraduate Medicine",
issn = "0022-3859",
publisher = "Medknow Publications and Media Pvt. Ltd",
number = "2",

}

TY - JOUR

T1 - Tumefactive demyelination following herbal supplement use

T2 - Cause or coincidence?

AU - Dubey, D.

AU - Golden, E.

AU - Suss, A.

AU - Cano, C. A.

AU - Krishnan, G.

AU - Stuve, O.

PY - 2016/4/1

Y1 - 2016/4/1

UR - http://www.scopus.com/inward/record.url?scp=84970021304&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84970021304&partnerID=8YFLogxK

U2 - 10.4103/0022-3859.180577

DO - 10.4103/0022-3859.180577

M3 - Article

C2 - 27089112

AN - SCOPUS:84970021304

VL - 62

SP - 136

EP - 137

JO - Journal of Postgraduate Medicine

JF - Journal of Postgraduate Medicine

SN - 0022-3859

IS - 2

ER -